# SDR CA051211001

- Difficulty date: November 22, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,395 hours
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23034702
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PILOT LANDED ON REMOTE LEASE SITE AND UPON LOWERING THE COLLECTIVE THE ENGINE DID AN UNCOMMANDED DECEL TO 75 PERCENT.  PILOT ROLLED THROTTLE BACK TO IDLE AND TRIED TO ROLL THROTTLE BACK TO 100 PERCENT.  ENGINE WOULD NOT RETURN PAST 75 PERCENT.  MAINTENANCE WAS CALLED AND FUEL CONTROL WAS REPLACED.
